Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 11, Issue 2, 86-165
Articles: 1 - 8 XML export
Using Fourier Series For Solving Optimal Control Problem Of An Hiv Infection Treatment Control Model
Author(s): S. Mosarreza Nouri, Mohammad Alizadehjamal
Pages: 86-92
An Ontology-based Approach For Software Architectural Knowledge Management
Author(s): Narges Choobdaran, Sayed Mehran Sharafi, Mohamad Reza Khayyambashi
Pages: 93-104
A Meshless Method For Solving Delay Differential Equation Using Radial Basis Functions With Error Analysis
Author(s): F. Ghomanjani, F. Akhavan Ghassabzade
Pages: 105-110
Human Detection Using Surf And Sift Feature Extraction Methods In Different Color Spaces
Author(s): Osameh Biglari, Reza Ahsan, Majid Rahi
Pages: 111 - 122
Further Results On Harmonic Index And Some New Relations Between Harmonic Index And Other Topological Indices
Author(s): Khosro Sayehvand, Mohammadreza Rostami
Pages: 123 - 136
Application Of Unsharp Mask In Augmenting The Quality Of Extracted Watermark In Spatial Domain Watermarking
Author(s): Saeed Amirgholipour, Ahmad Reza Naghsh-Nilchi, Aboosaleh Mohammad Sharifi, Mehdi Alirezanejad, Moien Arab
Pages: 137-146
An Application Of The Crystography
Author(s): Haci Akta, Mehmet Kalkan
Pages: 147-158
Ergodicity Of Fuzzy Markov Chains Based On Simulation Using Sequences
Author(s): Behrouz Fathi Vajargah, Maryam Gharehdaghi
Pages: 159 - 165

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more